Drug-induced Hepatitis due to Repeated Use of Hair Dye

この論文にアクセスする

この論文をさがす

著者

抄録

A 27-year-old Japanese man with no past history of liver disease was admitted to our hospital due to liver abnormalities. The patient was diagnosed with drug-induced hepatitis, as the three episodes of hepatitis occurred just after repeated use of hair dye. After cessation of the hair dye use, abnormal liver function tests improved to within the normal range. Although hair dyes contain various hepatotoxic compounds, hair dye is not known to cause drug-induced hepatitis. Thus, in cases of liver abnormality of unknown origin, the history of hair dye use should be investigated.<br>(Internal Medicine 42: 1104-1106, 2003)

収録刊行物

  • Internal medicine

    Internal medicine 42(11), 1104-1106, 2003-11-01

    The Japanese Society of Internal Medicine

参考文献:  18件中 1-18件 を表示

被引用文献:  1件中 1-1件 を表示

  • 民間薬および健康食品による薬物性肝障害の調査

    恩地 森一 , 滝川 一 , 村田 洋介 , 小島 裕治 , 橋本 直明 , 久持 顕子 , 炭田 知宜 , 大森 茂 , 村田 浩之 , 渡辺 真彰 , 谷口 英明 , 前田 直人 , 熊木 天児 , 姜 貞憲 , 伊藤 正 , 青野 礼 , 綾田 穣

    肝臓 = ACTA HEPATOLOGICA JAPONICA 46(3), 142-148, 2005-03-25

    J-STAGE 医中誌Web 参考文献12件 被引用文献10件

各種コード

  • NII論文ID(NAID)
    10012544354
  • NII書誌ID(NCID)
    AA10827774
  • 本文言語コード
    ENG
  • 資料種別
    NOT
  • ISSN
    09182918
  • NDL 記事登録ID
    6769809
  • NDL 雑誌分類
    ZS21(科学技術--医学--内科学)
  • NDL 請求記号
    Z53-M398
  • データ提供元
    CJP書誌  CJP引用  NDL  J-STAGE 
ページトップへ